# SDR DALA2022111107305

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 55,020 hours, 28,422 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 - OXYGEN PANEL MASK DEPLOYED.   RE-PACKED AND STOWED MASKS @ ROW ABC IAW A319 AMM 32-21. (2490399)
